# SDR FDEA202212090006

- Difficulty date: December 9, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB242510
- Condition: Worn
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: DROOP L/E - DEEP GROOVE WORN THROUGH SKIN ON UPPER, OUTBD SURFACE OF   DLE.   REPAIRED DAMAGED DLE SKIN IN REFERENCE TO MD11 SRM 57-40-01 FIG 202 REPAIR 15.  MAJOR REPAIR.     REPAIRED DAMAGED DLE SKIN IAW SRM 57-40-01 FIG 202 REPAIR 15.  MAJOR REPAIR.
